5 doctors weighed in:

Allergies from something is causing my sinuses to produce mucus which runs down my throat and irritates my asthma. I'm having trouble breathing.

5 doctors weighed in
Dr. Latonya Brown-Puryear
Internal Medicine - Pulmonary Critical Care
2 doctors agree

In brief: Asthma

May benefit from a nasal spray- either steroid or anticholinergic.
Would speak to my doctor especially if this seems to be exacerbating asthma symptoms.

In brief: Asthma

May benefit from a nasal spray- either steroid or anticholinergic.
Would speak to my doctor especially if this seems to be exacerbating asthma symptoms.
Dr. Latonya Brown-Puryear
Dr. Latonya Brown-Puryear
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
2 doctors agree

In brief: Asthma

You might want to use a cool mist vaporizer to loosen up your mucus.
Your dr. Can advise you relative to adding medication to deal with the allergy or irritation causing the post nasal drip. If the asthma is worse additional medication may be necessary.

In brief: Asthma

You might want to use a cool mist vaporizer to loosen up your mucus.
Your dr. Can advise you relative to adding medication to deal with the allergy or irritation causing the post nasal drip. If the asthma is worse additional medication may be necessary.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Dr. Amrita Dosanjh
Pediatrics - Pulmonology

In brief: Mgt/follow up

Post nasal drip from infection or allergies may trigger symptoms of asthma.
If you have allergies, taking an antihistamine may help to relieve the nasal symptoms. If you are having trouble breathing though, an inhaled or oral steroid may be needed. I would advise a pulmonary function test and follow up with your physician. Avoiding contact with anything including smoke is suggested.

In brief: Mgt/follow up

Post nasal drip from infection or allergies may trigger symptoms of asthma.
If you have allergies, taking an antihistamine may help to relieve the nasal symptoms. If you are having trouble breathing though, an inhaled or oral steroid may be needed. I would advise a pulmonary function test and follow up with your physician. Avoiding contact with anything including smoke is suggested.
Dr. Amrita Dosanjh
Dr. Amrita Dosanjh
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors